# SDR DLL10970328

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: Cabin
- Component: DAL337001090
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS AT L1,  L2,  R1, AND R2 DO NOT TURN ON ALL RESPECTIVE LIGHTS OR LIGHTS GO OUT IN 30 SECONDS TO ONE MINUTE.  R1 REPLACED BATTERY PACKS.  R2 RESEATED AND CHARGED.  REPLACED L1 POWER PACK.  CHECKS NORMAL PER R/C OPN 78100 FUNCTIONAL CHECK OF EMERGENCY LIGHT SYSTEM.
